# SDR DALA2025112508590

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55069
- Aircraft time: 13,462 hours, 5,988 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING AMDS 5352-01038-01A W/P 2967182 STEP 10D FOUND LONGERON P/N C02383111-001 CRACKED MID LENGTH ADJ TO TIE ROD IN THE VICINITY OF LBL 40.0. REMOVED LONGERON P/N C2383111-001 VICINITY OF LBL 40.0 RH 177277. INSTALLED LONGERON, PER WORK CARD 5352-01038-07A. SEE LOG 8159852 FOR AERODYNAMIC SEALANT CDL. (LP# 8159850)
